# SDR 2023F00333

- Difficulty date: November 20, 2023
- Submitted: November 25, 2023
- Operation: General aviation
- Aircraft: N720XJ
- Make and model: Cessna 750
- Aircraft serial: 7500220
- Aircraft time: 12,501 hours, 7,233 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: AL1245T1112B
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS SMOKE IN THE CABIN. THE R/H FORWARD MOST UP WASH FLUORESCENT LIGHT FAILED AND MELTED THE PLASTIC MOUNTING DIP. THE END OF THE BULB WAS SHORTING OUT CAUSING HEAT TO MELT THE PLASTIC MOUNTING CLIP AND CAUSED A BURNING SMELL. NO OTHER DEFECTS NOTED IN THE PSU. INSTALLED NEW MOUNTING CLIP P/N 67190S-97, S/N N/A AND INSTALLED NEW FLUORESCENT LIGHT P/N AL-1245-T-1112B S/N N/A.
